| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42532007502 - tibia cemented 5 degree stemmed right size f - 64830835 42502606402 - femur cemented cruciate retaining (cr) standard right size 8 - 64958504 66022663 - palacos r + g (1x40) - 97824990.G2 : foreign country : australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation per hospital policy.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent a right knee procedure and subsequently was revised approximately 2.5 years later due to stiffness.Only the poly was revised and a patellar implant was also implanted.Attempts have been made and all available information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
H10: this follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: the overall sizing is appropriate for the patient.There is possibly some loosening around the tibia.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.